# SDR AALA991763

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 64
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 52L IS CORRODED BELOW FRAME 64.  REMOVED CORROSION AND INSTALLED REPAIR SPLICE IAW SRM 53-10-14.  (M)
